# SDR ZW0A0212401

- Difficulty date: December 16, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 20,047 hours, 6,715 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: 80330034
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE LEFT SIDE NUMBER 2 CABIN DOOR, THE ASSIST BOTTLE PRESSURE WAS LOW.  REPLACED THE CYLINDER.  CHECK-C 12-10-02 MCI.  --CLOSED--
